# SDR AALA201703099024

- Difficulty date: March 3, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 72,543 hours, 9,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Part serial: 1002
- Condition: Unserviceable
- Location: R1 Door
- Part time: 11,050 hours, 1,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE REQUIRES REPLACEMENT. REMOVED AND REPLACED SLIDE IAW AMM 25-66-01 AND WC 25-94-25. OPERATIONAL CHECK GOOD.
